# SDR SWAA2019101837989

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 61,129 hours, 35,966 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Condition: Loose
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY EXIT SLIDE INSPECTION WINDOW LOOSE.   REMOVED AND REINSTALLED FORWARD SERVICE DOOR EMERGENCY ESCAPE SLIDE.
